# SDR HALA2011072700336

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,872 hours, 938 cycles
- System (JASC): 3150 · Central Warning
- Part: Iru
- Condition: Malfunctioned
- Location: Nr  3
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR3 INERTIAL REF, ALTHOUGH RE-ALIGNED TWICE, FAULT LIGHT CONTINUOUSLY FLASHES.  RE-RACKED & RE-ALINGED NR3 IRU, GND CHECKED GOOD.
